# SDR FDEA201209213380

- Difficulty date: September 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77721
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON 49 LEFT CORRODED AT BS 1531 TO 1541.  REPAIRED IAW EA 1-5310-162591.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
